English  |  正體中文  |  简体中文  |  全文笔数/总笔数 : 54451/89232 (61%)
造访人次 : 10571472      在线人数 : 27
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜寻范围 查询小技巧:
  • 您可在西文检索词汇前后加上"双引号",以获取较精准的检索结果
  • 若欲以作者姓名搜寻,建议至进阶搜寻限定作者字段,可获得较完整数据
  • 进阶搜寻


    jsp.display-item.identifier=請使用永久網址來引用或連結此文件: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/41319


    题名: A continuation and existence result for a boundary value problem on an unbounded domain arising for the electrical potential in a cylindrical double layer
    作者: Appell, Jurgen;Chen, Chur-jen;曾琇瑱;Tseng, Shio-jenn;Martin, Vaeth
    贡献者: 淡江大學數學學系
    关键词: Poisson–Boltzmann equation;Electric potential distribution;Contraction mapping principle;Continuation theorem;Leray–Schauder alternative;Modified Bessel functions;Weighted function space
    日期: 2007-08-15
    上传时间: 2010-01-28 07:18:04 (UTC+8)
    出版者: Elsevier
    摘要: Using a continuation theorem for contractions, the existence, uniqueness, and an approximation method for a class of nonlinear boundary value problems on an unbounded interval is obtained. The results apply in particular to the problem in the title.
    關聯: Journal of Mathematical Analysis and Applications 332(2), pp.1134-1147
    DOI: 10.1016/j.jmaa.2006.11.013
    显示于类别:[數學學系暨研究所] 期刊論文

    文件中的档案:

    档案 描述 大小格式浏览次数
    A continuation and existence result for a boundary value problem on an unbounded domain arising for the electrical potential in a cylindrical double layer.pdf164KbAdobe PDF0检视/开启
    index.html0KbHTML131检视/开启

    在機構典藏中所有的数据项都受到原著作权保护.

    TAIR相关文章

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回馈